# SDR IXXA05SMN296S

- Difficulty date: December 29, 2005
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Damaged
- Location: Te Flap
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK INSPECTION, LT WING INBD FLAP VANE HOLES ELONGATED, XILD 42.  PERFORMED MAJOR REPAIR.  REMOVED FASTENERS, REMOVED DAMAGED SECTION.  PERFORMED NDT INSPECTION.  FABRICATED REPAIR DOUBLER (AL7075T60.070) & FILLER (AL7075T60.063) & INTERNAL DOUBLER (AL7075T60.063).  CLEANED, TREATED; PRIMED AREA & REPAIR PARTS INNER SIDE.  APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11 PG 9.  INSTALLED REPAIR PARTS IAW SEMAN DWG  ED-4120, DC8 SRM 51-1-20D, DC8 SRM 51-3-0, DC8 SRM 51-3-1 (TORQUE).
